# SDR 2022F00332

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech 100BEECH
- Aircraft serial: BB1299
- Aircraft time: 15,173 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Part number: 23501019
- Part serial: A14273J
- Condition: Inoperative
- Location: Co-Pilot
- Component: Attitude Gyro, 5000F8
- Component part number: 23501019
- Stage of operation: AA
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

10 MINUTES INTO A FLIGHT TO KLWT FROM KBIL THE FLIGHT CREW OBSERVED THE CO-PILOT ATTITUDE GYRO WAS NOT WORKING PROPERLY. THEY RETURNED TO KBIL WITHOUT INCIDENT.
